# SDR REXA2025043000531

- Difficulty date: March 23, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORRODED FS 280.00 ""J"" ANGLE BETWEEN LBL9 AND RBL9.   NO DAMAGE ALLOWED ON SRM TO THIS PART. LOCATED AND DRILLED NEW FS280.00 J-ANGLE P/N: CC67034095-3S, ITEM 10, IAW BOMBARDIER GREO 670-53-11-579, REV. B. DATE: 2013/05/01 AND SRM 51-40-11-001-001-A01 INSTALLED NEW J-ANGLE P/N: CC67034095-3S, ITEM 10, IAW BOMBARDIER GREO 670-53-11-579, REV. B. DATE: 2013/05/01 , AND 51-42-21-001-001-A01"
